Constraint satisfaction problems and computational complexit…

Emerging


1
Citations
0
Refs
2010
Year
Search Works
Work Details
  • DOI 10.1145/1810891.1810913
  • OpenAlex ID W2012168850
  • Type Article
  • Language EN
  • Published 31 Aug 2010
  • Volume 53 (9)
  • Pages 98
  • Source Communications of the ACM
  • Publisher Association for Computing Machinery
  • Countries 1
  • Institutions 1
  • Added 24 Jun 2016
  • Updated 26 Oct 2026
MENU
0

Constraint satisfaction problems and computational complexity

Article 2010 EN

1

Citations

0

References

1

Authors

0.00

FWCI

Citations by Year
Last 1 years
Topics
Keywords
Authors & Affiliations
1 authors
#AuthorInstitutionsORCID
1 Mark Jerrum Corresponding Queen Mary University of Londo… (GB)

Data: OpenAlex